# SDR EVGR201908060001

- Difficulty date: August 6, 2019
- Submitted: August 6, 2019
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Make and model: Robsin R44RAVENII
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382584
- Condition: Open
- Location: Magneto
- Component: Magneto, Cont
- Component part number: 10600646201
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENDIX MAGNETO P/N 10-600646-201 WAS REMOVED FOR REPAIR DUE TO POOR TACHOMETER OPERATION.  THE TACHOMETER POINTS WERE REPLACED WITH A NEW SET, TELEDYNE CONTINENTAL MOTORS P/N 10-382584.  DURING INSTALLATION, CONTINUITY OF THE POINTS WAS CHECKED AND FOUND TO BE OPEN EVEN WHEN THE POINTS WERE CLOSED. THIS PART, WHILE STILL IN ORIGINAL PACKAGING, COULD HAVE BEEN 20 YEARS OLD.  A NEW PART OF MUCH MORE RECENT ORIGIN WAS INSTALLED AND CHECKED OKAY FOR CONTINUITY.
